# SDR SWAA2019021929718

- Difficulty date: January 10, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT INNER CHORD CORRODED BETWEEN BS 312 +3 TO BS 344 +8, STR 17L.  R&R LOWER INNER CHORD PER SRM AND DWG.
